Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34983
Title: A class of quadratic programs with linear complementarity constraints
Authors: Chen, X 
Ye, JJ
Keywords: Nonsmooth optimization
Newton-like method
Stationary points
Mathematical programs with equilibrium constraints
Issue Date: 2009
Publisher: Springer
Source: Set-valued and variational analysis, 2009, v. 17, no. 2, p. 113-133 How to cite?
Journal: Set-valued and variational analysis
Abstract: We consider a class of quadratic programs with linear complementarity constraints (QPLCC) which belong to mathematical programs with equilibrium constraints (MPEC). We investigate various stationary conditions and present new and strong necessary and sufficient conditions for global and local optimality. Furthermore, we propose a Newton-like method to find an M-stationary point in finite steps without MEPC linear independence constraint qualification.
URI: http://hdl.handle.net/10397/34983
ISSN: 1877-0533 (print)
1572-932X (online)
DOI: 10.1007/s11228-009-0112-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Citations as of May 16, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
Citations as of Jun 21, 2017

Page view(s)

24
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.